# SDR QXEA9800115

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5540 · Rudder Structure
- Part: Frame
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FROM TOP RUDDER COVE FRAME HAS ELONGATED RIVET HOLES.  REPAIRED IAW FOKKER SRM 55-02-05, PAGE 8, FIGURE 4.
